# SDR SWAA082331

- Difficulty date: April 29, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 40,063 hours, 33,171 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 6554219
- Condition: Dirty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH TO DAL AT 600 FEET 3 GREEN AND 3 RED GEAR LIGHTS ILLUMINATED, AT 500 FEET "TOO LOW GEAR" WARNING SOUNDED.  INITIATED A GO-AROUND LOWERED GEAR, NORMAL INDICATIONS.  INSPECTED FOUND LANDING GEAR SELECTOR HANDLE INNER SHAFT STICKING, CLEANED AND LUBED PER MM.
